PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

De Lellis–Topping type inequalities for $f$-Laplacians

Volume 232 / 2016

Guangyue Huang, Fanqi Zeng Studia Mathematica 232 (2016), 189-199 MSC: Primary 53C21; Secondary 53C24. DOI: 10.4064/sm8236-4-2016 Published online: 25 April 2016


We establish an integral geometric inequality on a closed Riemannian manifold with $\infty $-Bakry–Émery Ricci curvature bounded from below. We also obtain similar inequalities for Riemannian manifolds with totally geodesic boundary. In particular, our results generalize those of Wu (2014) for the $\infty $-Bakry–Émery Ricci curvature.


  • Guangyue HuangCollege of Mathematics and Information Science
    Henan Normal University
    453007 Xinxiang, P.R. China
    Henan Engineering Laboratory for Big Data Statistical
    Analysis and Optimal Control
  • Fanqi ZengDepartment of Mathematics
    Tongji University
    200092 Shanghai, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image